# SDR ASAA0570014

- Difficulty date: January 21, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 767.  REPAIR IAW SRM.  (K)
